After this post it became horrible with clots and massive bleeding! I visited my gyno and because of the last 5 ultra sounds he thinks its fibroids and a thickened lining. Doing advil to slow the bleeding (its working) January will do another ultra sound and go from there. Still trying to stop smoking but OH MY is it hard!!! Thanks for your reply.View Thread
I started using Dr Lee progesterall about 6 months ago. It has helped with much of the symptoms you mentioned. I was 40 when I had my first hot flash! I have done great until the last few months. I spot a lot and this month have had 2 periods with spotting between, 7 days off and now I am bleeding again. Going to try and up the dose of progesterall and if that doesnt help then will try provera. Hope this helps with the issues.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.